# SDR DHL2001365030

- Difficulty date: August 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Corroded
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, ENGINE NR 2 LOOP-B TEST NOT FUNCTIONING.  TRANSFERRED TO DMI 6780 PER MEL-26-13-03 CAT C.  08/18/2001 REMOVED AND REPLACED FIRE DETECTION BOX; NO HELP.  ITEM REMAINS ON DEFERRAL.  NOTE:  BOX DID TEST GOOD.  REMOVED CORROSION AND RETIGHTENED NR 2 ENGINE B-LOOP CONNECTORS.  SYSTEM OPS CHECKED GOOD PER A300 MM 26-12-00, CLEARING DMI 6780.
